Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 124, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 19, 2009, 3:49 PM EDT for Broward County, Collier County, Miami-Dade County, Florida. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2009, 3:49 PM EDT (19:49 UTC)
- Expired
- Jul 19, 2009, 4:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 76 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3241 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 191949 SVRMFL FLC011-021-086-192045- /O.NEW.KMFL.SV.W.0124.090719T1949Z-090719T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 349 PM EDT SUN JUL 19 2009 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN BROWARD COUNTY IN SOUTH FLORIDA. NORTHWESTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA. EAST CENTRAL COLLIER COUNTY IN SOUTH FLORIDA. * UNTIL 445 PM EDT * AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES EAST OF BIG CYPRESS NATIONAL PRESERVE...AND MOVING NORTHEAST AT 10 MPH. * THE STORM WILL AFFECT... MILE MARKER 60 ON ALLIGATOR ALLEY... AND SURROUNDING AREAS. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. LAT...LON 2621 8106 2628 8073 2586 8073 2596 8113 TIME...MOT...LOC 1949Z 207DEG 8KT 2602 8100 $$ TINGLER
1 follow-up statement
139
WWUS52 KMFL 192014
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
414 PM EDT SUN JUL 19 2009
FLC021-192023-
/O.CAN.KMFL.SV.W.0124.000000T0000Z-090719T2045Z/
COLLIER FL-
414 PM EDT SUN JUL 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLLIER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED INTO
BROWARD AND MIAMI-DADE COUNTIES.
LAT...LON 2590 8088 2606 8088 2625 8087 2628 8073
2586 8073
TIME...MOT...LOC 2013Z 251DEG 10KT 2627 8063 2608 8078
2583 8063
$$
FLC011-086-192045-
/O.CON.KMFL.SV.W.0124.000000T0000Z-090719T2045Z/
BROWARD FL-MIAMI-DADE FL-
414 PM EDT SUN JUL 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN MIAMI-DADE AND WESTERN BROWARD COUNTIES...
AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF MICCOSUKEE
SERVICE PLAZA TO 7 MILES SOUTHEAST OF MICCOSUKEE SERVICE PLAZA TO 27
MILES SOUTHEAST OF MICCOSUKEE SERVICE PLAZA...MOVING EAST AT 10 MPH.
LAT...LON 2590 8088 2606 8088 2625 8087 2628 8073
2586 8073
TIME...MOT...LOC 2013Z 251DEG 10KT 2627 8063 2608 8078
2583 8063
$$
TINGLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:38 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 19, 2:38 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 238 PM EDT SUN JUL 19 2009 .DISCUSSION... ...CORRECTED PRELIM POINT TEMPS/POPS SECTION BELOW/NO OTHER CHANGES... THE LARGE-SCALE PICTURE CURRENTLY SHOWS A STRONG MID/UPPER TROUGH DIGGING INTO THE NRN/CENTRAL GULF OF MEXICO WITH A STRONG DEEP-LAYER RIDGE ACROSS THE CENTRAL ATLANTIC. THIS GENERAL LARGE-SCALE PATTERN WILL PERSIST INTO WEDNESDAY BEFORE THE EASTERN CONUS TROUGH LIFTS N OF THE REGION...AND DEEP-LAYER RIDGE AXIS BUILDS SOUTHWEST ACROSS THE REGION ONCE AGAIN LATE IN THE WEEK. FOR THE REST OF TODAY...THUNDERSTORMS HAVE DEVELOPED ACROSS THE INTERIOR AND ALONG LAKE BREEZE CONVERGENCE IN WESTERN PALM BEACH COUNTY. A FEW STORMS HAVE ALSO GOTTEN GOING ALONG THE EAST COAST SEA BREEZE IN THE MIAMI AREA...BUT HAVE STRUGGLED TO DEVELOP SO FAR ALONG THE REMAINDER OF THE SEA BREEZE. THINK STORMS WILL CONTINUE TO INCREASE AND MOVE NE BACK TOWARDS THE EAST COAST METRO AREAS LATE THIS AFTERNOON/EARLY THIS EVENING BEFORE ACTIVITY DISSIPATES OR MOVES OFFSHORE BY MIDNIGHT. FOR MONDAY...THE DEPARTING SAHARAN AIR LAYER COMBINED WITH THE AMPLIFYING MID/UPPER TROUGH TO THE WEST COULD LEAD TO MORE TSTM ACTIVITY. THE NAM TAKES A WELL-DEFINED SHORTWAVE WITHIN THE LONGWAVE TROUGH AXIS SOUTHEAST INTO THE ERN GULF BY MORNING WITH CONVECTION MARCHING EAST FROM THE GULF AND REALLY GOING CRAZY AS IT HITS THE EAST COAST SEA BREEZE. THE GFS KEEPS THIS ACTIVITY CLOSER TO THE LAKE OKEECHOBEE REGION/CENTRAL FL. FEEL THAT EITHER WAY WE SHOULD HAVE MORE CONVECTION TOMORROW DUE TO INFLUENCE FROM THE TROUGH...THOUGH THE NAM SHOWING SEVERAL INCHES OF RAIN ACROSS THE EAST COAST METRO AREAS IS LIKELY WELL OVERDONE. ON TUESDAY...MOST MODELS ARE INDICATING THAT THE NORTHERN EXTENT OF THE AXIS OF THE TROPICAL WAVE CURRENTLY OVER THE EASTERN CARIBBEAN WILL BREAK OFF BRINGING A LOW-LEVEL THROUGH THE BAHAMAS...THOUGH THE NAM IS CURIOUSLY ABOUT A DAY SLOWER. GUIDANCE NOW AGREES THAT THE BULK OF THE MOISTURE WILL GET SUCKED TO THE NORTH JUST TO OUR EAST...IN BETWEEN THE TROUGH TO THE WEST AND RIDGE TO THE EAST. DESPITE THAT...PWATS STILL APPROACH 2 INCHES WITH DEEPENING/SLIGHTLY INCREASING SERLY FLOW...AND THIS SHOULD LEAD TO AN INCREASE IN CONVECTIVE COVERAGE REGION WIDE. THE LOW LEVEL TROUGH PASSES THROUGH TUESDAY NIGHT AND THIS COULD CAUSE THE SHOWER/STORM CHANCE TO LINGER OVERNIGHT. WEDNESDAY MAY END UP BEING A LITTLE DRIER THAN PREVIOUSLY ADVERTISED AS THE TROUGH LIFTS NORTH...AND THE GFS INDICATES SOME MID LEVEL DRYING AND SUBSIDENCE POSSIBLY WORKING INTO THE REGION...BUT NOT ENOUGH TO COMPLETELY LIMIT DIURNAL CONVECTION. HAVE NOT MADE ANY CHANGES FOR WEDNESDAY YET AND WILL LET LATER SHIFTS TAKE A LOOK AT LATEST MODEL DATA BEFORE CHANGING. THURSDAY THROUGH SATURDAY...THE DEEP-LAYER RIDGE AXIS FROM THE ATLANTIC BUILDS SW ACROSS THE FL KEYS/STRAITS AND THIS SHOULD BRING THE REGION BACK INTO SWRLY STEERING FLOW WITH LIGHT TO CALM LOW LEVEL FLOW. AS A RESULT...A RETURN TO SEA BREEZE DRIVEN CONVECTION MOVING BACK TOWARDS THE EAST COAST SEEMS IN ORDER THIS PERIOD. WILL MAKE NO CHANGES TO THE EXTENDED FCST AT THIS TIME. && .MARINE... GENERALLY EAST TO SOUTHEAST WINDS 5 TO 10 KNOTS WILL CONTINUE THE NEXT FEW DAYS...BUT WINDS COULD INCREASE TO 10 TO 15 KNOTS BEHIND THE SFC TROUGH WED/THU TIMEFRAME. SEAS GENERALLY 2 FEET OR LESS BUT COULD INCREASE SOME WED/THU DEPENDING ON HOW MUCH WINDS INCREASE. && .FIRE WEATHER... NO CONCERNS AS LOW LEVEL MOISTURE WILL REMAIN PLENTIFUL. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 89 75 88 / 30 60 30 50 FORT LAUDERDALE 79 90 78 88 / 30 50 30 50 MIAMI 79 91 78 88 / 30 50 30 50 NAPLES 78 90 75 90 / 20 50 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE WX...STRASSBERG AVIATION...DG
Hazardous weather outlook, Jul 19, 9:18 AM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 918 AM EDT SUN JUL 19 2009 FLZ063-066>075-168-172>174-200430- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 918 AM EDT SUN JUL 19 2009 ...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS EXPECTED TO DEVELOP... ...A FEW STORMS COULD BECOME SEVERE INTERIOR AND ATLANTIC COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS AFTERNOON AND EVENING. THE STORMS ARE EXPECTED TO BECOME MOST CONCENTRATED ACROSS THE INTERIOR AND THE ATLANTIC COAST LATE THIS AFTERNOON AND THIS EVENING. THE ATMOSPHERE REMAINS VERY UNSTABLE. THIS WILL LEAD TO THE DEVELOPMENT OF STRONG STORMS WITH EVEN THE POSSIBILITY OF A FEW SEVERE STORMS DEVELOPING, SIMILAR TO THE PAST FEW DAYS. WIND: MOST OF THE STRONGER STORMS WILL PRODUCE HIGH WINDS OF 40 TO 50 MPH. HOWEVER, ONE OR TWO SEVERE STORMS COULD DEVELOP, CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH. HAIL: THE MOST INTENSE STORMS LATE THIS AFTERNOON WILL BE CAPABLE OF PRODUCING PENNY TO QUARTER SIZE HAIL. FLOODING: SLOW MOVING THUNDERSTORMS COULD GENERATE HEAVY RAINFALL IN A FEW LOCATIONS THIS AFTERNOON. THIS MAY LEAD TO ISOLATED STREET FLOODING AND FLOODING OF POORLY DRAINED AREAS. TEMPERATURES: HIGH TEMPERATURES IN THE MID 90S WILL COMBINE WITH THE HIGH HUMIDITY TO RESULT IN APPARENT TEMPERATURES REACHING AROUND 105 DEGREES ACROSS MUCH OF THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. DG
In the hours before
Special weather statement, Jul 19, 2:43 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 243 PM EDT SUN JUL 19 2009 FLZ070-071-191915- INLAND COLLIER COUNTY FL-INLAND BROWARD COUNTY FL- 243 PM EDT SUN JUL 19 2009 ...STRONG THUNDERSTORM DEVELOPING OVER NORTHEASTERN COLLIER COUNTY... AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING 4 MILES EAST OF MILE MARKER 60 ON ALLIGATOR ALLEY...MOVING NORTHEAST AT 5 MPH. THIS STORM WILL AFFECT... ALLIGATOR ALLEY BETWEEN THE MICCOSUKEE RESORT AND COLLIER COUNTY REST AREA. RURAL EASTERN COLLIER COUNTY AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. LAT...LON 2625 8077 2604 8079 2601 8111 2624 8103 TIME...MOT...LOC 1842Z 233DEG 3KT 2617 8097 DG
Special weather statement, Jul 19, 3:01 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
301 PM EDT SUN JUL 19 2009
FLZ063-066-067-191945-
HENDRY FL-GLADES FL-INLAND PALM BEACH COUNTY FL-
301 PM EDT SUN JUL 19 2009
...STRONG THUNDERSTORMS MOVING ACROSS AREAS SOUTH OF LAKE
OKEECHOBEE...
AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS LOCATED AROUND 4 MILES NORTH OF MOORE HAVEN TO
8 MILES WEST OF DEVILS GARDEN TO 10 MILES NORTH OF ROTENBERGER
WILDLIFE MANAGEMENT AREA...MOVING NORTHEAST AT 10 MPH.
THESE STORMS WILL AFFECT...
DEVILS GARDEN...
LAKE HICPOCHEE...
MOORE HAVEN...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 55 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2704 8093 2703 8097 2696 8107 2692 8107
2693 8110 2689 8111 2685 8109 2682 8101
2679 8103 2677 8093 2671 8082 2671 8078
2669 8074 2675 8074 2672 8044 2646 8085
2660 8134 2692 8116 2706 8093
TIME...MOT...LOC 1900Z 236DEG 10KT 2689 8112 2665 8125
2654 8086
DGSpecial weather statement, Jul 19, 3:26 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
326 PM EDT SUN JUL 19 2009
FLZ066-067-070-071-192030-
HENDRY FL-INLAND PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL-
INLAND BROWARD COUNTY FL-
326 PM EDT SUN JUL 19 2009
...STRONG THUNDERSTORMS MOVING ACROSS INTERIOR SOUTH FLORIDA...
AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
HOLEY LAND WILDLIFE MANAGEMENT AREA TO 8 MILES NORTHEAST OF
MICCOSUKEE SERVICE PLAZA TO MILE MARKER 60 ON ALLIGATOR ALLEY TO
OASIS RANGER STATION...MOVING EAST AT 5 MPH.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2652 8048 2612 8067 2598 8088 2586 8091
2587 8110 2617 8117 2652 8073
TIME...MOT...LOC 1925Z 258DEG 3KT 2645 8066 2627 8079
2617 8102 2586 8103
TINGLERLocal storm report, Jul 19, 3:32 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
332 PM EDT SUN JUL 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL CLEWISTON 26.75N 80.94W
07/19/2009 E0.75 INCH HENDRY FL LAW ENFORCEMENT
A THUNDERSTORM PRODUCED PENNY SIZED HAIL IN CLEWISTON.
&&
CARACOZZASpecial weather statement, Jul 19, 3:43 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
343 PM EDT SUN JUL 19 2009
FLZ073-192030-
INLAND MIAMI-DADE FL-
343 PM EDT SUN JUL 19 2009
...STRONG THUNDERSTORMS MOVING ACROSS THE EVERGLADES...
AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS LOCATED ABOUT 9 MILES WEST OF MICCOSUKEE RESORT
TO 6 MILES EAST OF FORTYMILE BEND TO 5 MILES SOUTHEAST OF SHARK
VALLEY OBS TOWER...MOVING NORTHWEST AT 10 MPH.
THESE STORMS WILL AFFECT...
SHARK VALLEY OBS TOWER...
AND SURROUNDING AREAS.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2589 8051 2555 8070 2573 8085 2594 8082
TIME...MOT...LOC 1943Z 156DEG 8KT 2581 8063 2575 8074
2561 8072
TINGLERSpecial weather statement, Jul 19, 3:45 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
345 PM EDT SUN JUL 19 2009
FLZ067-068-168-192015-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
345 PM EDT SUN JUL 19 2009
...STRONG THUNDERSTORM AFFECTING NORTHEASTERN PALM BEACH COUNTY...
AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN JUPITER FARMS AND JUPITER. THIS STORM
WAS NEARLY STATIONARY.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2691 8008 2687 8015 2694 8024 2696 8022
2696 8015 2698 8014 2698 8011
TIME...MOT...LOC 1945Z 232DEG 0KT 2692 8013
DGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:50 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 27 min |
| Jul 19, 1:30 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Jul 19, 1:47 PM EDT | Special Weather Statement | MFL | Glades | 28 min |
| Jul 19, 2:26 PM EDT | Special Weather Statement | MFL | Hendry | 49 min |
| Jul 19, 2:40 PM EDT | Special Weather Statement | MFL | Monroe | 35 min |
| Jul 19, 2:43 PM EDT | Special Weather Statement | MFL | Collier | 32 min |
| Jul 19, 3:01 PM EDT | Special Weather Statement | MFL | Hendry | 44 min |
| Jul 19, 3:11 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jul 19, 3:15 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry, Palm Beach | 60 min |
| Jul 19, 3:26 PM EDT | Special Weather Statement | MFL | Broward | 64 min |
| Jul 19, 3:43 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Jul 19, 3:45 PM EDT | Special Weather Statement | MFL | Martin | 30 min |
| Jul 19, 3:56 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 52 min |
| Jul 19, 4:01 PM EDT | Special Weather Statement | MFL | Glades | 44 min |
| Jul 19, 4:21 PM EDT | Special Weather Statement | MFL | Broward | 24 min |
| Jul 19, 4:22 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 23 min |
| Jul 19, 4:31 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade, Palm Beach | 39 min |
| Jul 19, 4:38 PM EDT | Special Weather Statement | MFL | Hendry | 37 min |
| Jul 19, 4:50 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Jul 19, 4:52 PM EDT | Special Marine Warning | MFL | 68 min | |
| Jul 19, 4:57 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jul 19, 5:03 PM EDT | Special Weather Statement | MFL | Broward | 27 min |
| Jul 19, 5:19 PM EDT | Special Weather Statement | MFL | Palm Beach | 26 min |
| Jul 19, 5:38 PM EDT | Special Marine Warning | MFL | 112 min | |
| Jul 19, 5:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jul 19, 6:41 PM EDT | Special Marine Warning | MFL | 47 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.